Find Support

Keytruda and side effects or somthing else?

The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Keytruda and side effects or somthing else?

Posted By
Anonymous
1/28/2018 11:11am
Activity
Replies: 3

I have recieved my second infusion of pembro (keytruda)less than a week ago and in the last few days I have experienced tiredness in my body and muscles (brain not tired). My stomach has also had a tight feeling in it and I am only today experiencing tenderness in my abdomen area.
I have no fever or other symptoms. I also had a blood test a week ago and it was good. I have contacted the oncology dept. and they suspect that it is a side effect.
I am still concerned.

Hi there. I remember my husband feeling tired after infusions in the beginning too. It's good that you followed up with the oncology department. Make sure to always be heard when you express concern. You know your body better than anyone else. Good luck with your treatments. Kimberly

Thank you so much for a quick response. Did he also have digestive issues? I have been having digestive problems (not much appetite and a noisy and sore tummy for a day or do, no stoel problems) When I was reading about the side effects, this was not a common listing.

Hi there - I am soooo sorry that I never responded. I didn't receive an alert and only noticed this now (2 years later). I hope you are doing well. Kimberly